Archimedean classes in an ordered semigroup. II. (English) Zbl 0338.06006


06F05 Ordered semigroups and monoids
Full Text: EuDML


[1] L. Fuchs: Teilweise geordnete algebraische Strukturen. Studia Mathematica, Band XIX, Vandenhoeck & Ruprecht, Göttingen, 1966. · Zbl 0154.00708
[2] Я. В. Хион: Упорядоченные полугруппы. Изв. Акад. Наук СССР, Сер. Матем. 21 (1957), 209-222.
[3] O. Kowalski: On archimedean positively fully ordered semigroups. Ann. Univ. Sci. Budapest. Eötvös Sect. Math. 8 (1965), 97-99. · Zbl 0138.02103
[4] T. Saitô: Neibouringly normal archimedean ordered semigroups. Acta Math. Sci. Hungar. 20(1969), 105-110. · Zbl 0181.32004
[5] T. Saitô: Note on the archimedean property in an ordered semigroup. Proc. Japan Acad. 46 (1970), 64-65. · Zbl 0205.02701
[6] T. Saitô: Note on the lexicographic product of ordered semigroups. Proc. Japan Acad. 46 (1970), 413-416. · Zbl 0208.03104
[7] T. Saitô: Archimedean classes in an ordered semigroup I. Czechoslovak Math. J. 26(101) (1976), 218-238. · Zbl 0338.06005
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.